MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMIC SHOULDER PROSTHESIS; STANDARD HUMERAL DIAPHYSIS - CEMENTLESS, SIZE 9

MEDACTA INTERNATIONAL SA ANATOMIC SHOULDER PROSTHESIS; STANDARD HUMERAL DIAPHYSIS - CEMENTLESS, SIZE 9
Model Number 04.01.0004
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 08/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 july 2025: lot 2000901: (b)(4) items manufactured and released on 08-june-2020.Expiration date: 28-may-2025.No anomalies were found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation: revision 4 years and 9 months after primary rsa due to proximal stem loosening.Radiographic evaluation shows radiolucent lines around the proximal part of the stem, gaps between the prosthesis and bone, and signs of osteolysis, all suggesting poor osseointegration.Subsidence of the stem within the humeral canal may also be present.These findings are consistent with proximal loosening, a known adverse event described in the literature following primary shoulder arthroplasty.In the absence of additional clinical or radiological history, we assume this is a case of aseptic loosening.Conclusion: there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
Revision surgery at about 4 years and 9 months from primary due to proximal stem loosening.The surgeon revised all components to competitor components, and the surgery was completed successfully.

Brand Name
ANATOMIC SHOULDER PROSTHESIS
Common Device Name
STANDARD HUMERAL DIAPHYSIS - CEMENTLESS, SIZE 9
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22892575
Report Number3005180920-2025-00801
Device Sequence Number8984680
Product Code KWS
UDI-Device Identifier07630040706032
UDI-Public07630040706032
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2025
Device Model Number04.01.0004
Device Lot Number2000901
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown